# SDR F3LA2015103001151

- Difficulty date: October 27, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 46,502 hours, 22,651 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 66642023
- Part serial: 353
- Condition: Defective
- Location: Window Heat
- Part time: 56,590 hours, 33,797 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B

## Discrepancy

FIRST OFFICERS WINDOW HEAT & WINDSHIELD HEAT ECAM.  R & R WINDOW HEAT CONTROLLER 2DG2.  OPERATIONAL CHECK & BITE TESTED GOOD IAW AMM 30-42-34 PB401.  REFERENCE LP 949698.
